# SDR CALA2017022700501

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 28,087 hours, 9,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, SEATS 22ABC TO 27ABC INOPERATIVE. REPLACED THE BATTERY PACK AT SEAT ROW 26ABC, LIGHTS OPS NORMAL .
